# SDR IPXA2018040928418

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,187 hours, 8,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A2557066900000
- Condition: Cracked
- Location: Frame 38.2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, FWD CARGO BAY AFT BULKHEAD UPPER FRAME SUPPORT, FRAME 38.2, LBL 60 ANGLE CRACKED.  REMOVED & REPLACED THE ANGLE IAW SRM 51-40-21.
